# SDR DALA2025102007636

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3153 GOUGE SHEAR TIE LOCATED FR 56 AND BTW STR 40L TO STR 41L IN AFT CAR GO COMPARTMENT. CORRECTIVE ACTION: FILLED CORRECTLY BOX 36. REPLACED SHEAR TIE AND FASTENERS LOC. ON FR56 BTW STR40L TO STR41L AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (1259055).
